MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr.12.2011.5383

Медицинская библиотека · BMJ case reports · 2012

Acute life-threatening methaemoglobinaemia following ingestion of chloroquine.

Rizvi Imran, Zaman Shamsuz, Zaidi Noorin, Asif Mohammed S, Abdali Nasar

Клинический случайСтатьяПеревод в очереди

Аннотация

A 25 year old man was rushed to the emergency department when he was found unconscious in his room after taking two chloroquine tablets (600 mg base) for fever prescribed by local practitioner. On examination, the patient was unconscious and deep cyanosis was present on lips, tongue, oral cavity, nail beds and finger tips. Subsequent laboratory investigation revealed methaemoglobin level of 54%. Diagnosis of chloroquine-induced methaemoglobinaemia was made and methylene blue (1 mg/kg) was administered. The patient improved dramatically and was discharged following day.

Для цитирования: Rizvi Imran, Zaman Shamsuz, Zaidi Noorin, Asif Mohammed S, Abdali Nasar. Acute life-threatening methaemoglobinaemia following ingestion of chloroquine.. BMJ case reports. 2012. DOI: 10.1136/bcr.12.2011.5383.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.